Jump to content
Important Survey - Please Participate ×

ativan hell


[be...]

Recommended Posts

Hey everyone,

I'm 31 years old and this is my second ordeal with Benzos. I first took them in 2013 due to stress at work. I took ativan on and off for about eight months. All of the sudden I got very anxious which I never had been before ever in my life. I didn't know it then but now I know it was maybe tolerance withdrawal which caused me to develop akathisia. I tapered of ativan in 2014 and the withdrawal akathisia lasted for eight months. I was completely fine for one year afterwards. In september of 2015 I had to take antibiotics and diflucan, all of my symptoms came back. The akathisia was just horrible so my doc put me back on ativan and added gabapentin. I'm severely ill since january 2016. I'm on 0.9mg ativan right now doing the water taper. The akathisia comes and goes. Like three normal days and then two weeks just horrific. I came here to maybe find ppl who also encountered akathisia due to Benzos.

Link to comment
Share on other sites

Hello!

Welcome to the forum...

I've been on Ativan for just a week and didn't like that drug at all  :-\. It made me feel depressed and suicidal. But I'm glad you're here and you'll find the support you need in order to stop and regain your mental stability!

 

 

The enemy I'm fighting against is Klonopin, anyway...

 

Link to comment
Share on other sites

Hello benzobirdy,

 

Welcome to Benzo Buddies! I'm sorry you once again find yourself on benzos and in the process of tapering.  Akathisia is a common withdrawal symptom.  Additionally there are some antibiotics, specifically those called Floroquinolones, that can have a significant effect on the central nervous system. I'm wondering what antibiotic you were taking?

 

It looks like you a doing a sensible water taper.  Generally a slow taper can help to minimize withdrawal effects.  A reduction of no more than 5-10% every 10-14 days is suggested.  Since you are using a liquid taper method, I'll give you a link to the Titration Plans Board.

 

You may have read the Ashton Manual for your previous taper but in case you haven't I'll give you a link to the manual. It is an excellent resource about these types of drugs and how to withdraw. It was written by an expert in the field.

 

You'll find many people can relate to your issues of akathisia, while unpleasant, it is temporary and will ease up with time. We'll be her to help and support you as you taper and recover. Please feel free to ask questions, we're her to help.

 

 

Titration Taper Plans   

 

The Ashton Manual

 

pianogirl  :)

 

Link to comment
Share on other sites

×
×
  • Create New...